# SDR SWAA2024092531998

- Difficulty date: August 29, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR INNER HANDLE IS LOOSE AT THE CAM PLATE<[01] TIGHTENED CAM PLATE ATTACHMENT NUT PER AMM 52-41-11; NO DEFECTS NOTED.;[02] C/W INSPECTION
